# SDR UIEA201000203

- Difficulty date: September 10, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE RT OTBD MID FLAP - WBL763 T/E WITH A DENT (1.0 IN. X 1.0 IN. DIAM. AFTER DAMAGE REMOVAL). DISPOSITION WAS MADE TO PERFORM A PERMANENT REPAIR IAW EGAT NRC 659; PERFORMED IAW THE SRM 57-53-01, FIG 201, REPAIR 1 IAW SRM 51-70-06 (WET LAYUP BONDED FIBERGLASS CURE 150° F). THE REPAIR ACCOMPLISHED IAW PART 1 IS CATEGORY A AND WAS PERFORMED IAW THE SRM 57-53-01 FIG 201, REPAIR 1 IAW SRM 51-70-06 (WET LAYUP BONDED FIBERGLASS CURE 150° F); WHICH IS FAA APPROVED AND THEREFORE ACCEPTABLE. NO SUPPLEMENTAL INSPECTIONS ARE REQUIRED.
